# SDR SWAA2022012502068

- Difficulty date: June 7, 2017
- Submitted: January 26, 2022
- Operation: Air carrier
- Aircraft: N7812G
- Make and model: Boeing 737-76N
- Aircraft serial: 32582
- Aircraft time: 41,488 hours, 24,604 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EXTERIOR FUSELAGE STATION 540; INTERCOSTAL ABOVE THE RAM AIR DUCT; LOWER VERTICAL CORNER IS CRACKED AS MARKED. / REMOVED AND REPLACED INTERCOSTAL ASSY STA 540 ABOVE RH RAM AIR DUCT IAW SRM 51-40-02-0G- AND DWG # 213A7131.
